# SDR DALA2022111507365

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500c-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2.SIDE PLATE-CHANNEL AT LBL21 BTW STA 500C+16 TO 500L WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
